CureZone   Log On   Join
Re: spotting
 
suemy4 Views: 1,326
Published: 19 years ago
 
This is a reply to # 53,621

Re: spotting


Hello.
I could be wrong but I think it is that your body is just adjusting to going off the pill and the spotting is just a result of your body adjusting to the change. As for myself, I am pregnant with #5 and I have never experienced implantation bleeding with any of my pregnancies. The pill is not a good thing to take, and it really messes with your hormones. Good luck to you if you are trying to conceive.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.com

3.375 sec, (1)